Has anybody ever experienced discomfort in the lower right side of the vagina? I went to the gyn doctor when this first started happening and she said she couldn't see anything but it looked a bit inflammed and that it was a bad yeast infection. So she sent me on my way with a prescription for a one time dose of Diflucan. I must say 10 minutes after taking the pill I started feeling relief, but I do remember eatting candy and drinking pop while taking it but still I felt a lottttt better....so a month later I start feeling the symptoms again. So I call the gyn office and they said everything came back clear after my appointment and told me not to drink alcohol or have any sugars and they ended up prescribing me another pill. Sameething happened. So is it possuble I may need to be on this pill longer to get whatever it is out? If the pill worked so well does it mean it is a yeast infection. I feel the most discomfort while sitting. Since I sit at a desk all day I feel it quite often.....it seems to go down a little over the weekend. I also notice it more after I go pee. I have been to 3 doctors and noooo one knowssss
This is soooooo uncomfortable and I have lost a few pounds trying not to eat anything that may be triggering this burny feeling!
pleaseee help if you know what I could or should be doing!
I lot of girls/women get yeast infections while mensturating, or just before/after. This could be why it's happening monthly. Make sure any panty liners or pads you dont wear longer than a day, switch them. Also tampons depending on size because of your vulnerability to the infection, I would switch every 4 hours or sooner if needed. Try this, along with eating live culture yogurts.
I used to get tons of UTI's, does it burn when you pee? do you feel the urge to pee but nothing comes out or a few drops? it could also cause sweating and cramps too. If what you're feeling is more itchy than i'd say yeast infection but i'd go to planned parenthood or your gyno and if you're not happy with the diagnosis you can always seek a second opinion it never hurts!
Welcome to the MedHelp forum!
If the treatment is giving you relief, then yes, it could be a yeast infection. Yeast infection or thrush is at times very difficult to treat. You may need to take oral antifungal pills twice a week for 3-4 weeks along with local application of antifungal cream. There are many types of antifungals available. Take an OTC antifungal with a combination of two or more anti fungals. Use both oral and local application. At times both partners need to be treated. Test for diabetes and other STDs as presence of either or both can make it difficult to treat the fungal infection. Various reasons for recurrent fungal infection are incomplete treatment, treatment resistance, co-existing dermatitis, diabetes and low immunity. Discuss this with your gynecologist. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.